MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 14 X 155 MM; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES

STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 14 X 155 MM; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Catalog Number 6276-7-014
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
During a revision of patient's left hip, the proximal locking screw of the 23 +10 proximal body would not stay in the proximal body because the receiving hole was stripped.A 25 +10 proximal body was implanted with no proximal locking screw instead.
 
Additional Manufacturer Narrative
Corrected data: device information was corrected.An event regarding an intraoperative assembly issue due to damage involving a restoration modular stem was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned -medical records received and evaluation: no medical records were received for review with a clinical consultant -device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including intra operative reports and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
MOD CON DIST STEM 14 X 155 MM
Common Device Name
HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8117142
Report Number0002249697-2018-03865
Device Sequence Number1487119
Product Code LPH
UDI-Device Identifier04546540641151
UDI-Public04546540641151
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2020
Device Catalogue Number6276-7-014
Device Lot NumberCAXT808A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR